# SDR YENA20160620558

- Difficulty date: June 20, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 40,947 hours, 14,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON RT SEAT TRACK, GALLEY ATTACH AREA 8" FWD OF FRAME 20, RBL 13.  R & R RT SEAT TRACK FWD FRAME 20, RBL13 IAW SRM 51-41-02 AND SRM 51-40-02.
